MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number SPECIFIC DEVICE NOT REPORTED
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Inflammation (1932); Osteolysis (2377); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Medical device site infection (4845)
Date of Event 04/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation a patient had a right knee replacement on (b)(6) 2015.Approximately 5 years and 7 months after the initial surgery the patient had a right knee revision on (b)(6) 2021.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.
 
Additional Manufacturer Narrative
H6.Investigation results- there is no device information provided.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.There is no other information available.
 
Additional Manufacturer Narrative
H11.Additional manufacturer narrative- additional information added.D10.Concomitants: (b)(6) 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t.(b)(6) 200-02-41 - three peg patella 41mm.(b)(6) 02-010-03-0350 - logic cr femoral cem, right, sz 5.These devices are used for treatment not diagnosis.There is no additional information available.Pending updated investigation.
 
Event or Problem Description
Revision op report -the patient was revised to competitor's devices.Diagnosis: - failed right total knee arthroplasty.- right knee prosthetic joint infection.- severe femoral and tibia bone loss after total knee arthroplasty.- right knee stiffness.The tibial polyethylene was removed and the femoral, tibia and patella implants were removed carefully to avoid fractures or major bone loss.The patient had severe femoral and tibia bone loss.Proceed with extensive debridement of purulent and inflamed synovium.The patient is transferred to the recovery room in stable condition after reversal of anesthesia.There is no other information available.
 
Additional Manufacturer Narrative
Recall number: z-0021-2022.This follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, associated reports: 1038671-2024-04666.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, infection and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key17061568
Report Number1038671-2023-01238
Device Sequence Number18287014
Product Code JWH
UDI-Device Identifier10885862174581
UDI-Public10885862174581
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2019
Device Model NumberSPECIFIC DEVICE NOT REPORTED
Device Catalogue Number02-012-48-5009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Supplement Date Received by Manufacturer06/08/2023
08/01/2024
12/05/2024
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date06/08/2023
08/08/2024
12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale